Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5722
Title: Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics. Vol. 43 (2011)
Authors: Università degli Studi di Trieste, Dipartimento di Matematica e Informatica
Keywords: research articlesmathematicsItalian mathematical journal
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Source: Università degli Studi di Trieste, Dipartimento di Matematica e Informatica, "Rendiconti dell'Istituto di Matematica dell'Università di Trieste. An International Journal of Mathematics. Vol. 43 (2011)", Trieste, EUT Edizioni Università di Trieste, 2011, pp. 149.
Journal: Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics
Pages: 149
Price: 50,00
Abstract: 
Rendiconti dell’Istituto di Matematica dell’Università di Trieste was founded in 1969 by Arno Predonzan, with the aim of publishing original research articles in all fields of mathematics and has been the first Italian mathematical journal to be published also on-line. The access to the electronic version of the journal is free. All published articles are available on-line. The journal can be obtained by subscription, or by reciprocity with other similar journals. Currently more than 100 exchange agreements with mathematics departments and institutes around the world have been entered in.
Type: Journal Issue
URI: http://hdl.handle.net/10077/5722
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:
File Description SizeFormat
CopertinaRendicontiMatematica.jpg228.18 kBJPEGThumbnail
View/Open
RendMat43.pdf2.11 MBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.